# SDR P5CA2014081300028

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 8,554 hours, 1,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON RT SIDE AND FORWARD OF COCKPIT SKIN.  DESCENDING THROUGH 19,500 FEET.  LIGHTING STRIKE INSPECTION CARRIED OUT IAW AMM 05-51-13.   FOUND BURN MARK AT FUSELAGE BS 360 BETWEEN STRINGERS 23 - 24R.  FOUND WITHIN SRM 53-00-01 ALLOWABLE DAMAGE LIMITS.  AREA BLENDED SRM 53-00-01, FIG 201, REPAIR 9.
